# SDR DHL9880619C

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Fueslage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, TEMP SKIN REPAIR LOCATED BELOW NR 5 MCD FLOOR LATCH PIN COMING APART.  REMOVED, REPAIRED AND FABRICATED DOUBLER PER SRM 51-1-8.
